# SDR A6WA202105037767

- Difficulty date: April 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP FUSELAGE FS 409.00+80 +2.5 S 0+3R  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION TOP FUSELAGE FS 409.00+80 +2.5 S 0+3R, 4.0Ï¿½L X 5.0Ï¿½W X .005Ï¿½D.  ORIGINAL MATERIAL 0.058Ï¿½, LOSS 0.005Ï¿½ REMAINING 0.053Ï¿½. PERFORMED HFEC WITH NO  INDICATIONS. RESTORED PROTECTIVE FINISH. BLEND IS WITHIN LIMITS AND ALL WORK ACCOMPLISHED IAW ASAP EA# AWAC-CRJ253-01618 REV B DATED 4/29/2021. DTE HAS BEEN COMPLETED AND DTA IS REQUIRED TO BE COMPLETED WITHIN 12 MONTHS.
